Piccan Syrup is a teething remedy used to treat heat and pain in infants who are teething. It can also be used to treat other disorders like fever and pain. Ingredients: Each 5ml contains 12.5mg of diphenhydramine HCL and 120mg of paracetamol. 2.5ml three to four times per day, 3 months to 1 year.
For toothaches, colds, fevers, headaches, earaches, joint pain, period pain, flu, nausea, and vomiting, Piccan Teething Remedy Liquid is utilized.
Piccan Teething Remedy Liquid functions by lowering the histamine-1 receptor sites on effector cells, raising the pain threshold, boosting blood flow across the skin, heat loss, and sweating.
Can I Use Piccan And Teething Powder Together
Piccan and teething powder both serve the purpose of relieving the baby of symptomatic teething pain.
The active ingredients in this syrup are Diphenhydramine HCL and Paracetamol.
Side Effects Of Piccan Syrup
The potential negative effects of each of the components that make up Piccan Teething Remedy Liquid are listed below. This isn't an exhaustive list. These negative effects are conceivable but not guaranteed. Some of the negative effects could be uncommon yet severe. If you experience any of the negative effects listed below, especially if they persist, speak with your doctor.
- Swollen facial features
- Feeling of sickness
- Skin reddening
- Allergic reactions
- Shortness of breath
- Liver damage
- Abnormalities of blood cells
- Liver toxicity
- Less white blood cells
- Acute renal tubular necrosis
- Blood dyscrasias
- Blurred vision
- Toxic psychosis
- Urinary retention
- Respiratory depression
- Drug rash
- Hemolytic anemia
- Epigastric distress
- Anaphylactic shock
- Tightness of the chest
Piccan Teething Remedy Liquid may also cause side-effects not listed here..
Inform your doctor about all of your current prescriptions, over-the-counter drugs (including vitamins, herbal supplements, etc.), allergies, and existing medical conditions before using Piccan Teething Remedy Liquid (e.g. pregnancy, upcoming surgery, etc.). You can be more susceptible to the drug's side effects if you have certain medical conditions. Follow your doctor's instructions or the instructions on the package insert when taking. Your condition will determine your dosage. If your issue persists or gets worse, let your doctor know. The following list of key counseling points is provided.
- If you are allergic to paracetamol, avoid using it.
- If you often consume alcoholic beverages, avoid using paracetamol.
- Avoid breathing in gas, mist, or fumes.
- Avoid swallowing
- Individuals with asthma
- Young children
Interactions With Other Drugs
The results of Piccan Teething Remedy Liquid may vary if you use it concurrently with other medications or over-the-counter remedies. This could make your medication less effective or put you at greater risk for side effects. Inform your doctor of all the medications, vitamins, and herbal supplements you use so they can assist you in avoiding or managing drug interactions. The following medicines and items may interact with Piccan Teething Remedy Liquid:
- Interfere with certain laboratory tests
- Juxtapid mipomersen
When Not To Use Piccan Syrup
- Hepatic dysfunction
- Glaucoma with angle closure
- Neonates born early or at full term
- Obstructive uropathy and prostatic enlargement
Frequently Asked Questions
Is Piccan Teething Remedy Liquid safe to use when pregnant?
Paracetamol: Please consult with your doctor for case-specific recommendations.
Diphenhydramine Hcl: Please consult with your doctor for case-specific recommendations.
Is Piccan Teething Remedy Liquid safe while breastfeeding?
Paracetamol: Please discuss the risks and benefits with your doctor.
Diphenhydramine Hcl: Please discuss the risks and benefits with your doctor.
Can Piccan Teething Remedy Liquid be used for toothache and cold?
Yes, toothache and cold are among the most commonly reported uses for Piccan Teething Remedy Liquid. Please do not use Piccan Teething Remedy Liquid for toothache and cold without consulting first with your doctor. Click here and view survey results to find out what other patients report as common uses for Piccan Teething Remedy Liquid.
How long do I need to use Piccan Teething Remedy Liquid before I see improvement in my condition?
TabletWise.com website users have reported within 2 hours and 2 days as the most common time it takes before they saw improvements in their conditions. These times may not be reflective of what you may experience or how you should use this medicine. Please consult with your doctor to check how long you need to use Piccan Teething Remedy Liquid. Click here and view survey results to find out what other patients report as time for effectiveness for Piccan Teething Remedy Liquid.
Piccan Teething Remedy Liquid Overdose
1. Use just the recommended dosage. More medication won't make your symptoms go away; on the contrary, it could poison you or have other harmful side effects. Please visit the emergency room of the nearest hospital or nursing home if you believe you or anybody else may have taken too much Piccan Teething Remedy Liquid. If you have a medicine box, container, or label, bring it with you so the doctor can get the information they need.
2. Even if you are aware that someone else has the same ailment as you or it appears that they might, avoid giving them your medications. The result could be an overdose.
3. For more information, please refer to your doctor, pharmacist, or product label.
Liquid Piccan Teething Remedy Storage
1. Medicines should be kept at room temperature and out of direct sunlight and heat. Unless instructed otherwise in the package information, avoid freezing medications. Keep pets and children away from medications.
2. Unless specifically instructed to do so, avoid flushing drugs down the toilet or pouring them into a drainage. This type of medication disposal could contaminate the ecosystem. For further information on how to properly dispose of Piccan Teething Remedy Liquid, please speak with your pharmacist or physician.
According to a consultant 2pediatrician, using piccan syrup for babies is not good because it has a long-term effect on the baby. However, most people say it is effective and has no effect on their babies.
We are sorry that this post was not useful for you!
Let us improve this post!
Tell us how we can improve this post?
Additional resources and citations